Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Wilmington, OH

May 1, 2012Clermont County, Hamilton County, Warren County, Ohio; Campbell County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 5:52 PM EDT for Clermont County, Hamilton County, Warren County, Ohio; Campbell County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 5:52 PM EDT (21:52 UTC)
Expired
May 1, 2012, 6:30 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Campbell County, KY, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:55 PM EDTHAIL 1.75Deer Park, OH
May 1, 6:25 PM EDTHAIL 1Batavia, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS51 KILN 012152
SVRILN
KYC037-OHC025-061-165-012230-
/O.NEW.KILN.SV.W.0089.120501T2152Z-120501T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 630 PM EDT.

* AT 548 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ARLINGTON
  HEIGHTS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEER PARK...
  SHARONVILLE...
  MARIEMONT...
  MADEIRA...
  BLUE ASH...
  ANDERSON TOWNSHIP...
  MONTGOMERY...
  TERRACE PARK...

IN ADDITION...FAIRFAX...SILVERTON...DILLONVALE...TURPIN HILLS...FRUIT
HILL...SHERWOOD...KENWOOD AND NEWTOWN ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 1 AND 21 IN OHIO...
I-75 BETWEEN MILE MARKERS 6 AND 17 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3907 8439 3910 8439 3912 8442 3912 8444
      3909 8447 3909 8453 3929 8452 3930 8438
      3929 8436 3930 8435 3929 8432 3930 8431
      3932 8401 3901 8402
TIME...MOT...LOC 2152Z 263DEG 30KT 3921 8442

$$


BINAU
2 follow-up statements
769 
WWUS51 KILN 012215
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT TUE MAY 1 2012

KYC037-012226-
/O.CAN.KILN.SV.W.0089.000000T0000Z-120501T2230Z/
CAMPBELL KY-
615 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN CAMPBELL
COUNTY HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3907 8439 3910 8434 3926 8430 3929 8432
      3930 8431 3932 8401 3901 8402
TIME...MOT...LOC 2216Z 270DEG 28KT 3914 8420

$$

OHC025-061-165-012230-
/O.CON.KILN.SV.W.0089.000000T0000Z-120501T2230Z/
HAMILTON OH-WARREN OH-CLERMONT OH-
615 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN CLERMONT...SOUTHEASTERN WARREN AND EASTERN HAMILTON
COUNTIES...

AT 611 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PERINTOWN...MOVING EAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
BATAVIA AND WILLIAMSBURG.

IN ADDITION...DALLASBURG...GOSHEN...OWENSVILLE...PLEASANT PLAIN...
BUTLERVILLE...NEWTONSVILLE...WOODVILLE AND EDENTON ARE NEAR THE PATH
OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3907 8439 3910 8434 3926 8430 3929 8432
      3930 8431 3932 8401 3901 8402
TIME...MOT...LOC 2216Z 270DEG 28KT 3914 8420

$$


BINAU
593 
WWUS51 KILN 012235
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT TUE MAY 1 2012

OHC025-061-165-012245-
/O.EXP.KILN.SV.W.0089.000000T0000Z-120501T2230Z/
HAMILTON OH-WARREN OH-CLERMONT OH-
635 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT...
SOUTHEASTERN WARREN AND EASTERN HAMILTON COUNTIES HAS EXPIRED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3907 8439 3910 8434 3926 8430 3929 8432
      3930 8431 3932 8401 3901 8402
TIME...MOT...LOC 2215Z 270DEG 28KT 3913 8421

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:54 PM EDT, 58 minutes earlier.

Area forecast discussion, May 1, 4:54 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT TUE MAY 1 2012

.SYNOPSIS...
A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS
AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AN MCV WILL CONTINUE TO TRACK TO THE EAST TONIGHT. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE BEGINNING TO
DEVELOP AND MOVE INTO OHIO AND NORTHERN KENTUCKY. THE BETTER
INSTABILITY IS LOCATED ACROSS THE SOUTHERN HALF OF THE FA. SHEAR
IS FAVORABLE ACROSS THIS AREA AS WELL. DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES WILL BE POSSIBLE ACROSS THIS AREA.
ADDED SEVERE WORDING TO THE FORECAST FOR THIS AREA AS WELL.

INSTABILITY IS NOT QUITE AS GOOD ACROSS NORTHERN PORTIONS OF THE
FA. THIS AREA HAS ALSO TAKEN LONGER TO WARM UP WITH THE WARM FRONT
LIFTING NORTH. A FEW THUNDERSTORMS WILL STILL HAVE THE POSSIBILITY
TO REACH SEVERE LIMITS THIS EVENING ACROSS NORTHERN PORTIONS OF
THE FA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE
STORMS. MENTIONED THESE THREATS IN THE HWO FOR THIS EVENING.
ALTHOUGH THE MAIN SEVERE THREAT WILL BE THIS EVENING ACROSS THE
FA...SOME ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE
POSSIBLE FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO
UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER
ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL
BE PRESENT.  A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN
PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE
WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW
STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF
THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S
WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL
PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES
INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM
TIME TO TIME.

DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE
SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A
WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY
THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE
BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY.

A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS
A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE
UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE
PICTURE ON TUESDAY.

HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL
READINGS AROUND 70 BY TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE
REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED
THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A
REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS
WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY.

HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP
TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z.
THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES
LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE
IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE
PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL
APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST
LOCATIONS.

SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH
SOUTHWEST WINDS INCREASING WITH SOME GUSTS.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE MAY 1 2012

OHZ026-034-035-022030-
HARDIN-MERCER-AUGLAIZE-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE
EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE
COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ042>046-051>056-065-074-022030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-FAIRFIELD-HOCKING-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A
FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING.
AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082-
088-022030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 1, 5:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     NEW MADISON             39.97N 84.71W
05/01/2012                   DARKE              OH   EMERGENCY MNGR

            SEVERAL TREES DOWN.

&&

ANOVAK
Local storm report, May 1, 5:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             WHITE OAK               39.22N 84.61W
05/01/2012  M1.75 INCH       HAMILTON           OH   BROADCAST MEDIA

&&

ANOVAK
Local storm report, May 1, 5:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 W ARCANUM             39.99N 84.61W
05/01/2012  M1.75 INCH       DARKE              OH   TRAINED SPOTTER

0533 PM     HAIL             3 SE WARSAW             38.75N 84.86W
05/01/2012  M2.50 INCH       GALLATIN           KY   TRAINED SPOTTER

0539 PM     HAIL             WYOMING                 39.23N 84.48W
05/01/2012  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

BC
Local storm report, May 1, 5:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             3 NW ARCANUM            40.02N 84.59W
05/01/2012  M1.00 INCH       DARKE              OH   EMERGENCY MNGR

&&

ANOVAK
Local storm report, May 1, 5:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             CINCINNATI              39.14N 84.51W
05/01/2012  E1.75 INCH       HAMILTON           OH   PUBLIC

0533 PM     TSTM WND GST     OXFORD                  39.51N 84.75W
05/01/2012  E55 MPH          BUTLER             OH   TRAINED SPOTTER

&&

BC
Local storm report, May 1, 5:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             3 N DRY RIDGE           38.73N 84.60W
05/01/2012  M1.00 INCH       GRANT              KY   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:42 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Warren2 hr
Apr 30, 8:59 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland61 min
Apr 30, 9:16 PM EDTSevere Thunderstorm WarningILNClermont21 min
Apr 30, 9:36 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren114 min
Apr 30, 10:21 PM EDTSpecial Weather StatementILNPickaway39 min
May 1, 4:30 PM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
May 1, 4:42 PM EDTSevere Thunderstorm WarningILNDarke, Preble48 min
May 1, 4:59 PM EDTSevere Thunderstorm WarningILNButler46 min
May 1, 5:08 PM EDTSevere Thunderstorm WarningILNHamilton52 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningILNHamilton40 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
May 1, 5:30 PM EDTTornado WarningILNButler26 min
May 1, 5:45 PM EDTSevere Thunderstorm WarningILNBrown, Highland45 min
May 1, 5:47 PM EDTTornado WarningILNButler28 min
May 1, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton15 min
May 1, 6:05 PM EDTSevere Thunderstorm WarningILNClinton, Greene40 min
May 1, 6:12 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren4 hr
May 1, 6:12 PM EDTTornado WarningILNButler, Warren33 min
May 1, 6:18 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross42 min
May 1, 6:33 PM EDTFlash Flood WarningILNHamilton3 hr
May 1, 6:34 PM EDTTornado WarningILNClinton, Warren26 min
May 1, 6:39 PM EDTSevere Thunderstorm WarningILNClark, Madison41 min
May 1, 6:41 PM EDTSevere Thunderstorm WarningILNRoss49 min
May 1, 6:49 PM EDTSpecial Weather StatementILNAdams, Brown56 min
May 1, 6:52 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway38 min
May 1, 6:59 PM EDTSpecial Weather StatementILNPike61 min
May 1, 7:03 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland42 min
May 1, 7:09 PM EDTSevere Thunderstorm WarningILNPike, Ross51 min
May 1, 7:24 PM EDTSpecial Weather StatementILNClermont, Hamilton51 min
May 1, 7:31 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto44 min
May 1, 7:54 PM EDTSevere Thunderstorm WarningILNScioto21 min
Apr 30, 8:34 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more41 min
Apr 30, 10:01 PM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton, Robertson74 min
May 1, 4:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin54 min
May 1, 4:49 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen41 min
May 1, 5:15 PM EDTSevere Thunderstorm WarningILNBoone45 min
May 1, 5:32 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Kenton, Owen43 min
May 1, 5:48 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Pendleton, Robertson42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.